# SDR SWIA200413972

- Difficulty date: October 5, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft time: 22,590 hours, 20,546 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION FOUND ON INSIDE OF PAX DOOR FROM FS 310.00 TO FS 349.00 AT STR 16P.  ITEM FOUND AT C-CHECK INSPECTION.  THREE SUPPORT ANGLES REPLACED IAW CRJ SRM 51-40-11 AND 51-42-06.
